MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060810
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Leak/Splash (1354); Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located at the stenosis of the middle segment of the left superficial femoral artery.A 6.0 x 80, 135cm mustang catheter balloon was used for dilation.During the procedure, upon inflation, it was noted that the balloon was irregular in shape and failed to achieve the expected expansion effect and the contrast medium was seen leaking from the damaged part of the balloon.The device was removed and the procedure was completed with another for the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit e1: initial reporter facility name: (b)(6) college.E1: initial reporter phone: (b)(6).G4: premarket / 510(k) #: k141521, k141597.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit e1: initial reporter facility name: (b)(6).E!: initial reporter phone: (b)(6).G4: premarket / 510(k) #: k141521, k141597.Device evaluated by mfr.: mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 12mm in length and extended from a position 1mm proximal of the proximal markerband to 10mm distal of the proximal markerband.Visual examination observed no damage to the tip of the device.A visual and tactile examination found multiple shaft kinks.Both markerbands were undamaged and present on the shaft of the device.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23501332
Report Number2124215-2025-81054
Device Sequence Number8965853
Product Code FGE
UDI-Device Identifier08714729793793
UDI-Public(01)08714729793793(17)270820(10)34670596
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060810
Device Catalogue NumberH74939171060810
Device Lot Number0034670596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight65 KG